# SDR SWAA2017112117964

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 5,719 hours, 2,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S1186
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKEOFF RAISED LANDING GEAR HANDLE TO UP POSITION.  INDICATORS ON FRONT 3 RED/3 GREEN, PLACED HANDLE UP THEN PLACED HANDLE DOWN.  R&R MANUAL EXTENSION ACCESS DOOR SWITCH PER AMM.
